# SDR SWAA2020030942276

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N7706A
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 51,261 hours, 25,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS ASSOCIATED WITH M1674 BATTERY PACK COME ON MOMENTARILY.         REMOVED, REPLACED AND PERFORMED GOOD OPERATIONAL TEST OF M1674 EMERGENCY LIGHT BATTERY PACK. ALL EMERGENCY LIGHTS ARE OPERATIONAL. ALL IAW AMM 33-51-06-960-805.
